# SDR FDEA201510223312

- Difficulty date: October 22, 2015
- Submitted: December 2, 2015
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757222
- Aircraft serial: 26694
- Aircraft time: 705 hours, 24,663 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 146N102889
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR SURROUND, BS 1400, RBL12, FWD SIDE OF FRAME CORRODED.  REMOVED CORROSION IAW SRM 51-10-02.  REWORKED AREA WAS FOUND OUT OF LIMITS IAW SRM 53-00-07-1 FIG 101 DETAIL II.  R & R FRAME AT STATION 1400, FROM 24L - 27R IAW SRM 51-40-02 & DWG 146N1011.  CAT A MAJOR REPAIR.
